MAUDE Adverse Event Report: NEODENT - JJGC S.A. WS TITAMAX IMPLANT 6.0X5 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. WS TITAMAX IMPLANT 6.0X5 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.576
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 08/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot number was not provided by customer.Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.The information provided in this report was based on information given by the dentist in neodent¿s products warranty form that was recorded in the system and is used by both the manufacturer and the subsidiary.The original complaint and the product were received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a new follow-up report will be send.
 
Event or Problem Description
(b)(4) ¿ the dentist reported that 3 months after the dental implant was installed in intraoral region 3#, its non-osseointegration was observed.Moreover, the patient presented bone type iv.
 
Additional Manufacturer Narrative
Additional evaluation c.Conclusion: 18/failure to follow instructions.Considering the surgical methodology, it was seen that the dentist has used sequence of drills different than the one recommended for the implant installation.The complaint was received by manufacturer and, after analysis, new informations were obtained.A follow-up is being sent to correct these informations according to the evaluation made.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form and visual conference of the product returned by the dentist.
 
Event or Problem Description
1000422518 ¿ the dentist reported that 3 months after the dental implant was installed in intraoral region 3#, its non-osseointegration was observed.Moreover, the patient presented bone type iv.

Brand Name
WS TITAMAX IMPLANT 6.0X5 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key9295012
Report Number3008261720-2019-05702
Device Sequence Number2131338
Product Code DZE
UDI-Device Identifier07898237568287
UDI-Public07898237568287
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K123022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/08/2019
Report Date (Section F) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number109.576
Device Catalogue Number109.576
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/02/2020
Event Location Other
Date Report to Manufacturer10/10/2019
Initial Date Received by Manufacturer 10/10/2019
Supplement Date Received by Manufacturer03/31/2020
Initial Report FDA Received Date11/08/2019
Supplement Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;